# SDR WVER2017043005

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 31,868 hours, 26,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Part time: 31,868 hours, 26,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1144 HAS A HOLE CHAFFED INTO THE FRAME BETWEEN STRINGERS 8R-9R.
